# SDR SWAA2015020636389

- Difficulty date: October 27, 2014
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 COCKPIT WINDOW FRAME CRACKED AT FWD SIDE SECOND FASTENER HOLE FROM BOTTOM.  REPAIRED FRAME IAW ACO.
